# SDR CALA2025120211636

- Difficulty date: November 26, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 79,054 hours, 29,489 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fan Cowl
- Part number: 31422003AV
- Condition: Gouged
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENGINE OTBD FAN COWL INTERNAL SKIN AT 23 INCHES FROM FWD EDGE AND 33 INCHES FROM LOWER EDGE, FOUND MULTIPLE GOUGES.   ACCOMPLISHED FAN COWL SKIN EXTERNAL REPAIR AT TWO FRAMES ON NR 1 ENG OTBD POSITION IAW SRM 54-20-01-2R-5 AND SRM 51-40-02-0G-0.
